Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$
[On asymptotic integration of the differential equation $y'' + q(t) y = 0$]
Zeman, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 129-132 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  34E05,  34E20
@article{120101,
     author = {Ji\v r\'\i\ Zeman},
     title = {Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {129-132},
     zbl = {0487.34062},
     mrnumber = {0645895},
     language = {de},
     url = {http://dml.mathdoc.fr/item/120101}
}
Zeman, Jiří. Zur asymptotischen Integration der Differentialgleichung $y'' + q(t) y = 0$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 129-132. http://gdmltest.u-ga.fr/item/120101/

Borůvka O. Lineare Differentialtransformationen 2. Ordnung, D. V. W., Berlin 1967. (1967)

Bellman R.; Vasudevan R. On the generalizations of Bremmer series Solutions of wave equations, J. Math. Anal. Appl. 52 1975, 151-167. (1975) | MR 0382797 | Zbl 0318.65051

Hartman F. Ordinary differential equations, New York, London, Sydney 1964. (Russische Übersetzung 1970.) (1964) | Zbl 0125.32102

Kamke E. Differentialgleichungen. Lösungsmethoden und Lösungen, Leipzig 1959. (Russische Übersetzung 1965.) (1959)

Zeman J. Über eine Anwendung der Phasentheorie, Acta Universitatis Palackianae Olomucensis, F. R. N., Tom 53 1977, 137-140 (1977) | MR 0594989 | Zbl 0415.34015

Zeman J. Eine Bemerkung zur Methode WKB, Acta Universitatis Palackianae Olomucensis, F. R. N., Tom 57 1978, 61-68. (1978) | MR 0554037